MathSciNet Relay Station
MathSciNet bibliographic data
MR353327 (50 #5811) 57D20
Chern, Shiing Shen; Simons, James Characteristic forms and geometric invariants. Ann. of Math. (2) 99 (1974), 48–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement